Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 11, NWS Binghamton, NY

May 26, 2021Lackawanna County, Luzerne County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2021, 4:09 PM EDT for Lackawanna County, Luzerne County, Wyoming County, Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2021, 4:09 PM EDT (20:09 UTC)
Expired
May 26, 2021, 4:45 PM EDT
In force
36 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Lackawanna County, PA, Luzerne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 96 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:13 PM EDTTSTM WND DMGCenter Moreland, PACORRECTS PREVIOUS TSTM WND DMG REPORT FROM CENTER MORELAND. CORRECTS PREVIOUS TSTM WND DMG REPORT FROM CENTER MORELAND. MULTIPLE REPORTS OF TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 12:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

784 
WUUS51 KBGM 262009
SVRBGM
PAC069-079-131-262045-
/O.NEW.KBGM.SV.W.0011.210526T2009Z-210526T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
409 PM EDT Wed May 26 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lackawanna County in northeastern Pennsylvania...
  Northern Luzerne County in northeastern Pennsylvania...
  Southeastern Wyoming County in northeastern Pennsylvania...

* Until 445 PM EDT.

* At 408 PM EDT, a severe thunderstorm was located over Beaumont, or
  9 miles south of Tunkhannock, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Scranton, Wilkes-Barre, Falls, Muhlenberg, Dunmore, Kingston,
  Plains, Old Forge, Pittston and Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 7622 4138 7625 4164 7573 4128 7551
TIME...MOT...LOC 2008Z 250DEG 29KT 4140 7596 

HAIL...0.88IN
WIND...60MPH
 
$$

AJG
3 follow-up statements
954 
WWUS51 KBGM 262020
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
420 PM EDT Wed May 26 2021

PAC069-079-131-262045-
/O.CON.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Lackawanna PA-Luzerne PA-Wyoming PA-
420 PM EDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LACKAWANNA...NORTHEASTERN LUZERNE AND SOUTHEASTERN
WYOMING COUNTIES...

At 420 PM EDT, a severe thunderstorm was located near Falls, or 7
miles north of Pittston, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Scranton, Falls, Dunmore, Old Forge, Pittston, Taylor, Dickson City,
Moosic, Exeter and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4130 7594 4147 7606 4164 7573 4134 7555
TIME...MOT...LOC 2020Z 250DEG 29KT 4143 7584 

HAIL...0.75IN
WIND...60MPH
 
$$

AJG
525 
WWUS51 KBGM 262032
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
432 PM EDT Wed May 26 2021

PAC079-262041-
/O.CAN.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Luzerne PA-
432 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUZERNE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Pennsylvania.

LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
      4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2031Z 250DEG 29KT 4146 7573 

$$

PAC069-131-262045-
/O.CON.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Lackawanna PA-Wyoming PA-
432 PM EDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LACKAWANNA AND SOUTHEASTERN WYOMING COUNTIES...

At 431 PM EDT, a severe thunderstorm was located over Clarks Summit,
or near Waverly, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Scranton, Falls, Dunmore, Old Forge, Taylor, Dickson City, Clarks
Summit, Duryea, Throop and Clarks Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
      4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2031Z 250DEG 29KT 4146 7573 

HAIL...0.75IN
WIND...60MPH
 
$$

AJG
739 
WWUS51 KBGM 262036
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
436 PM EDT Wed May 26 2021

PAC069-131-262046-
/O.EXP.KBGM.SV.W.0011.000000T0000Z-210526T2045Z/
Lackawanna PA-Wyoming PA-
436 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LACKAWANNA AND
SOUTHEASTERN WYOMING COUNTIES WILL EXPIRE AT 445 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Pennsylvania.

LAT...LON 4138 7580 4139 7583 4142 7583 4142 7586
      4153 7595 4164 7573 4141 7559 4137 7579
TIME...MOT...LOC 2036Z 250DEG 29KT 4147 7569 

$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM EDT, 37 minutes earlier.

Area forecast discussion, May 26, 3:32 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
332 PM EDT Wed May 26 2021

.SYNOPSIS...
Scattered storms, some of which could be severe with damaging
winds and perhaps hail, continue into the early evening.
Lingering showers wrap up through midnight. Cooler and dry
weather will follow the front for Thursday, followed by more
rain and chilly weather from a low pressure system passing to
the south on Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
330 PM Update...

A broken line of thunderstorms continues to quickly move along the
Thruway corridor, into the western Catskills this afternoon, with
reports of damaging winds and even some small hail all along its
journey across central NY so far. Meanwhile, additional scattered
convection continues to move into our southwestern zones, back into
the western Twin Tiers, northeast PA, and Finger Lakes as the pre-
frontal trough swings through. With CAPE analyzed at around 1500 to
2000 j/kg and quick lightning jumps apparent, some of these storms
are still showing a potential to turn severe. Damaging gusts,
frequent lightning, and large hail are not out of the question.
Thus, will hold onto the watch across most of the area for the time
being.

Quick rain accumulations as high as three quarters of an inch have
been achieved in the heaviest downpours so far this afternoon, but
hit an miss, scattered convection moving back through those areas
does not seem to be enough to cause much of a flooding concern.

Convection largely wraps up into the evening as we run out of
daylight, but will continue to keep in a chance for some showers and
rumbles of thunder through around midnight as the cold front finally
passes through. Temperatures should be able to quickly fall back
into the 50s overnight while clouds begin to break.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
220 PM Update:

With high pressure briefly in control, Thursday will be dry and
pleasant with highs expected to be in the 60s across most of
Central NY. Highs are expected to be in the 70s from the
Southern Tier of NY southward into Northeast PA.

Clouds increase from west to east Thursday night ahead of the
next system. A few rain showers cannot be ruled out by late
Thursday night/early Friday morning, but the majority of the
rain holds off until the daytime hours on Friday. Lows are
expected to be in the lower 40s to near 50.

Friday's weather looks to be rather dreary with rain and
temperatures only topping out in the upper 40s to upper 50s,
with lower 60s for portions of the Wyoming Valley and Poconos.
The most widespread shower activity looks to be during the
afternoon into the early evening as low pressure passes south
of the area.

Occasional showers continue Friday night, although they will be
diminishing in coverage from north to south as the low pressure
moves eastward off the Mid-Atlantic coast. Lows are expected to
be in the 40s.

Conditions will continue to dry out on Saturday, although some
lingering showers will be possible, especially across Northeast
PA. Otherwise, partly sunny skies are expected with continued
cool conditions. Highs are expected to be in the upper 50s to
mid 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
220 PM Update:

After a dry period Saturday night, forecast uncertainty
increases for the long term period. Some model guidance (i.e.
the 12Z GFS) has high pressure in control, leading to an
extended drier period of weather. However, other model guidance
(i.e. ECMWF and Canadian models), hints at a developing coastal
low pressure system, and some rain showers reaching our forecast
area, especially east of I-81. For now, went with the NBM for
PoPs, which led to mainly slight chance PoPs. Otherwise, a
general warming trend is expected into next week with
temperatures returning closer to normal.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A line of thunderstorms is moving through central NY at this
time, bringing a period of frequent lightning, strong wind gusts
near and in excess of 40kts, and even a potential for some hail
mainly at KSYR, KRME, and KITH now through 20Z. Visibility has
been able to drop down to IFR in the heavier downpours. As this
broken line continues to move eastward, some scattered activity
will be possible at KELM mainly between 18 to 21Z, at KBGM from
19 to 22Z, and potentially at KAVP generally after 20Z.
However, activity so far across central PA has been considerably
more isolated.

After the thunderstorm potential winds down this evening, most
terminals will remain in VFR for the remainder of the forecast
period. However, with lower level moisture in the wake of
thunderstorm activity, some lower ceilings and even patchy fog
may cause MVFR or IFR restrictions at KRME, KITH, and KBGM.
Ceilings lift up to VFR into Thursday as clouds start to scatter
out.

Outlook...

Friday through Friday night...Rain and restrictions expected.

Saturday...Lingering showers/restrictions possible; mainly VFR.

Saturday night through Sunday night...VFR except probable late
night-early morning valley fog at least KELM; possibly others.

Monday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...HLC
NEAR TERM...HLC
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...HLC/MPK
Hazardous weather outlook, May 26, 1:00 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
100 PM EDT Wed May 26 2021

NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-271700-
Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison-
Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
100 PM EDT Wed May 26 2021

...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ015>017-271700-
Yates-Seneca-Southern Cayuga-
100 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...
Widespread thunderstorms are expected this afternoon and evening.
Some of the storms could be severe with damaging winds and large
hail. Thunderstorms will track east of the region by later this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

In the hours before

Local storm report, May 26, 3:30 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     JAMESVILLE              42.98N 76.07W
05/26/2021                   ONONDAGA           NY   BROADCAST MEDIA

            TWITTER PHOTO OF TREES DOWN.

&&

BJG
Local storm report, May 26, 3:36 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     PENN YAN                42.66N 77.06W
05/26/2021                   YATES              NY   PUBLIC

            *** 3 INJ ***
            TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
            UNDER CONSTRUCTION. 3 INJURIES REPORTED.
            ESTIMATED 50 KNOT WIND GUST.

&&

BJG
Local storm report, May 26, 3:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     TSTM WND DMG     PENN YAN                42.66N 77.06W
05/26/2021                   YATES              NY   PUBLIC

            *** 3 INJ ***
            TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
            UNDER CONSTRUCTION. 3 INJURIES REPORTED.
            ESTIMATED 50 KNOT WIND GUST.

0105 PM     TSTM WND DMG     1 NNE MARIETTA          42.93N 76.30W
05/26/2021                   ONONDAGA           NY   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES AND WIRES DOWN
            ALONG SLATE HILL ROAD AND ROUTE 20.

0115 PM     TSTM WND DMG     2 NE ONONDAGA           43.02N 76.16W
05/26/2021                   ONONDAGA           NY   LAW ENFORCEMENT

            LARGE TREE DOWN ON A VEHICLE.

0120 PM     TSTM WND DMG     JAMESVILLE              42.98N 76.07W
05/26/2021                   ONONDAGA           NY   BROADCAST MEDIA

            TWITTER PHOTO OF TREES DOWN.

0132 PM     TSTM WND DMG     4 NNW SULLIVAN          43.09N 75.90W
05/26/2021                   MADISON            NY   LAW ENFORCEMENT

            TREE AND WIRES DOWN ON A HOUSE.

0140 PM     TSTM WND DMG     1 W UNION CORNERS       43.12N 75.78W
05/26/2021                   MADISON            NY   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES AND WIRES DOWN.

0145 PM     TSTM WND DMG     1 WNW ONEIDA CASTLE     43.09N 75.65W
05/26/2021                   MADISON            NY   LAW ENFORCEMENT

            TREES DOWN ON EAST GROVE STREET.

0148 PM     TSTM WND DMG     WOODGATE                43.52N 75.15W
05/26/2021                   ONEIDA             NY   911 CALL CENTER

            MULTIPLE REPORTS OF TREES AND WIRES DOWN ON
            SEVERAL ROADS IN THE AREA.

0225 PM     TSTM WND DMG     1 N BROOKFIELD          42.82N 75.32W
05/26/2021                   MADISON            NY   LAW ENFORCEMENT

            TREES DOWN ACROSS BEAVER CREEK ROAD.

0258 PM     HAIL             6 N NEW COLUMBUS        41.25N 76.31W
05/26/2021  E1.00 INCH       LUZERNE            PA   PUBLIC

0306 PM     TSTM WND DMG     2 SE MAINE              42.18N 76.03W
05/26/2021                   BROOME             NY   LAW ENFORCEMENT

            TREE DOWN ON POWERLINE ON FREDERICKS ROAD.

&&

BJG
Special weather statement, May 26, 3:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
341 PM EDT Wed May 26 2021

PAZ043-047-262015-
Wyoming-Luzerne-
341 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND WYOMING
COUNTIES...

At 340 PM EDT, a strong thunderstorm was located over Fairmount Spgs,
or 16 miles north of Berwick, moving northeast at 40 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Wilkes-Barre, Falls, Muhlenberg, Kingston, Nanticoke, Plains,
Pittston, Plymouth, Exeter and Vernon.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4114 7623 4113 7627 4120 7632 4132 7631
      4152 7622 4159 7621 4165 7612 4164 7597
      4144 7582 4139 7583 4137 7577 4120 7565
      4109 7623
TIME...MOT...LOC 1940Z 234DEG 43KT 4129 7630

AJG
Local storm report, May 26, 4:00 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     PORT CRANE              42.17N 75.84W
05/26/2021                   BROOME             NY   AMATEUR RADIO

            WIRES DOWN ON RIVER ROAD.

&&

BJG
Special weather statement, May 26, 4:05 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
405 PM EDT Wed May 26 2021

NYZ015>017-262030-
Southern Cayuga-Seneca-Yates-
405 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SENECA...
NORTHEASTERN YATES AND SOUTHERN CAYUGA COUNTIES...

At 405 PM EDT, a strong thunderstorm was located near Dresden, or
near Penn Yan, moving east at 45 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Seneca Falls, Waterloo, Penn Yan, Romulus, Fayette, Benton, Union
Springs, Tyre, Aurora and Ovid.

LAT...LON 4276 7706 4277 7697 4278 7698 4284 7697
      4299 7681 4274 7633 4265 7703 4273 7710
TIME...MOT...LOC 2005Z 247DEG 40KT 4273 7698

MWG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:29 PM EDTSpecial Weather StatementBGMLuzerne31 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningBGMLuzerne32 min
May 26, 3:29 PM EDTSpecial Weather StatementBGMWyoming31 min
May 26, 3:41 PM EDTSpecial Weather StatementBGMLuzerne, Wyoming34 min
May 26, 4:14 PM EDTSpecial Weather StatementBGMWyoming31 min
May 26, 4:26 PM EDTSpecial Weather StatementBGMSusquehanna34 min
May 26, 4:36 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne24 min
May 26, 5:06 PM EDTSpecial Weather StatementBGMWayne24 min
May 26, 5:32 PM EDTSpecial Weather StatementBGMBradford28 min
May 26, 5:47 PM EDTSevere Thunderstorm WarningBGMBradford28 min
May 26, 6:16 PM EDTSpecial Weather StatementBGMSusquehanna29 min
May 26, 6:46 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wyoming25 min
May 26, 6:48 PM EDTSpecial Weather StatementBGMSusquehanna27 min
May 26, 6:53 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne37 min
May 26, 7:16 PM EDTSpecial Weather StatementBGMWayne44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.